Convultion and S-Convultion of distributions.

Peter Dierolf; Jürgen Voigt

Collectanea Mathematica (1978)

  • Volume: 29, Issue: 3, page 185-195
  • ISSN: 0010-0757

How to cite

top

Dierolf, Peter, and Voigt, Jürgen. "Convultion and S-Convultion of distributions.." Collectanea Mathematica 29.3 (1978): 185-195. <http://eudml.org/doc/43721>.

@article{Dierolf1978,
author = {Dierolf, Peter, Voigt, Jürgen},
journal = {Collectanea Mathematica},
keywords = {Tempered Measures; Integrable Distributions; Convolution of Distributions},
language = {eng},
number = {3},
pages = {185-195},
title = {Convultion and S-Convultion of distributions.},
url = {http://eudml.org/doc/43721},
volume = {29},
year = {1978},
}

TY - JOUR
AU - Dierolf, Peter
AU - Voigt, Jürgen
TI - Convultion and S-Convultion of distributions.
JO - Collectanea Mathematica
PY - 1978
VL - 29
IS - 3
SP - 185
EP - 195
LA - eng
KW - Tempered Measures; Integrable Distributions; Convolution of Distributions
UR - http://eudml.org/doc/43721
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.